No Cover Image

Journal article 533 views

Bimodule herds / Tomasz BrzeziƄski; Joost Vercruysse; Tomasz Brzezinski

Journal of Algebra, Volume: 321, Issue: 9, Pages: 2670 - 2704

Swansea University Author: Tomasz, Brzezinski

Full text not available from this repository: check for access using links below.

Published in: Journal of Algebra
ISSN: 0021-8693
Published: 2009
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa1050
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 9
Start Page: 2670
End Page: 2704